# SDR CWQA20220505001

- Difficulty date: May 2, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N196AT
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5114
- Aircraft time: 6,240 hours, 2,554 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unlock Switch
- Part number: T7013
- Part serial: 1759
- Condition: Failed
- Location: Thrust Reverser
- Part time: 6,240 hours, 2,554 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

15 MINUTES AFTER DEPARTURE, CREW RECEIVED “L THRUST REVERSER MAINT” AMBER CAS MESSAGE AND ON FLIGHT CONTROL SYNOPTIC AN AMBER DEPLOYED THRUST REVERSER INDICATION.  CREW DID NOT HAVE ANY CONDITIONS ASSOCIATED WITH A DEPLOYED TR, HOWEVER DECIDED TO RESPOND AS IF TR WAS DEPLOYED.  CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND UNSCHEDULED UNEVENTFUL LANDING PERFORMED. MAINTENANCE EVALUATION FOUND LEFT TR UPPER STOW SWITCH BAD.  LEFT TR UPPER STOW SWITCH REPLACED P/N OFF T7013 S/N OFF 1759 AND SYSTEM OPS CHECK GOOD.
